Table of Contents
International Journal of Engineering Mathematics
Volume 2014, Article ID 892576, 11 pages
http://dx.doi.org/10.1155/2014/892576
Research Article

A Modified Strip-Yield-Saturation-Induction Model Solution for Cracked Piezoelectromagnetic Plate

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India

Received 9 May 2014; Accepted 2 July 2014; Published 14 August 2014

Academic Editor: Song Cen

Copyright © 2014 R. R. Bhargava and Pooja Raj Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. R. Bhargava and Pooja Raj Verma, “A Modified Strip-Yield-Saturation-Induction Model Solution for Cracked Piezoelectromagnetic Plate,” International Journal of Engineering Mathematics, vol. 2014, Article ID 892576, 11 pages, 2014. https://doi.org/10.1155/2014/892576.